Why Is My Mouth Bitter?
Why is my mouth bitter after gargling with minosep?
Thank you for asking HealthReplies.com.
Various efforts can be made to maintain oral health. Not only brushing your teeth, using the right mouthwash can also make your teeth and mouth clean, smell good, and avoid various health problems.
The mouthwash you mentioned contains the active substance Chlorhexidine gluconate. This drug is useful in helping to maintain healthy teeth and mouth, including preventing infection, relieving inflammation, freshening bad breath, and inhibiting plaque formation.
The use of mouthwash that you mentioned, if done according to the instructions for use actually rarely leaves dangerous side effects. However, in some sensitive people, several complaints can arise, including a bitter taste in the mouth. This condition can be a mild effect of the mouthwash you are using.
If the complaint is only temporary, and no other complaints arise, for example, irritation in the mouth or throat, discoloration of teeth or tongue, dry mouth, taste problems, swelling of the tongue, gums or throat, then this condition is likely not dangerous and will subside with itself. You can drink lots of water and eat as usual so that the bitter taste on your tongue is reduced. Avoid smoking and consuming alcohol, and always keep your teeth and mouth clean.
However, if the bitterness doesn't go away after you routinely undergo the tips above, you should check with your dentist directly. It is feared that the bitter taste you experience occurs due to allergy to the mouthwash, irritation, oral infection, dyspepsia (increased stomach acid), sialadenitis (inflammation of the salivary glands), or several other diseases. With direct evaluation, of course the doctor can identify the originator of your complaint while providing the best treatment. If it is true that your complaint is purely due to the side effects of using the mouthwash, the doctor will advise you to stop using it.
Hope this helps ..
dr. Nadia Nurotul Fuadah